Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A class of regular functions containing spirallike and close-to-convex functions


Author: M. R. Ziegler
Journal: Trans. Amer. Math. Soc. 166 (1972), 59-70
MSC: Primary 30A32
MathSciNet review: 0291436
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of functions $ \mathcal{A}$ is defined which contains the spirallike and close-to-convex functions. By decomposing $ \mathcal{A}$ into subclasses in a natural way, some basic properties of $ \mathcal{A}$ and these subclasses are determined, including solutions to extremal problems; distortion theorems; coefficient inequalities; and the radii of convexity and close-to-convexity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0291436-8
PII: S 0002-9947(1972)0291436-8
Keywords: Spirallike, close-to-convex
Article copyright: © Copyright 1972 American Mathematical Society